# SDR 08FDEA04784

- Difficulty date: November 7, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 652273535
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR WEB BS 1110 - 1130 LBL 69 FWD OUTBOARD FASTENER HAS   CORROSION AROUND IT FABRICATED NEW FLOOR WEB IAW DWG 65-22735-35.  INSTALLED NEW FLOOR WEB IAW SRM 51-30-02 PG 5.  THIS IS CLASSIFIED AS A MINOR REPAIR.
